# SDR UPS98827926

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD PIT X-SLIDE DOOR TORQUE BOX Z FITTING CRACKED AT FS280 LONGERON 32R.  REMOVED AND REPLACED Z FITTING (BANANA FITTING) PT NR 3755827-501, REMOVED AND REPLACED FITTINGS PART NR 3754914-501 AND 3754914-501N.  REMOVED AND REINSTALLED LONGERON END TIES 30R AND 32R.  REMOVED LONGERON SECTION FS 250-280 L32R.  INSTALL SPLICE AT FS 250 32R REINSTALL LONG SECTION FS 250-280 L32R.
